Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26319

Title: Rigorous numerical approximation of escape rates
Authors: Bahsoun, Wael
Issue Date: 2006
Publisher: © IOP and London Mathematical Society
Citation: BAHSOUN, W., 2006. Rigorous numerical approximation of escape rates. Nonlinearity, 19 (11), pp.2529-2542.
Abstract: An interval map with holes is a mathematical model which is used in the study of nonequilibrium statistical mechanics. We use Ulam's method to approximate the escape rate for an interval map with holes and find a bound on the approximation error.
Sponsor: WB is a recipient of PIMS postdoctoral fellowship.
Version: Accepted for publication
DOI: 10.1088/0951-7715/19/11/002
URI: https://dspace.lboro.ac.uk/2134/26319
Publisher Link: https://doi.org/10.1088/0951-7715/19/11/002
ISSN: 0951-7715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Ba2006.pdfAccepted version963.87 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.